STATMAT : JURNAL STATISTIKA DAN MATEMATIKA

P-ISSN :  2655-3724

E-ISSN : 2720-9881


Jurnal Statistika dan Matematika (Statmat) is a means of publication of scientific articles and research with concentrations of Statistics, Pure Mathematics, Applied Mathematics, Computational Mathematics, Educational Mathematics, and other research articles related to Statistics and Mathematics.

Program Studi Matematika, Fakultas Matematika dan Ilmu Pengetahuan Alam, Universitas Pamulang manage this journal and published by unpampress, since 2019, which scheduled periodically every six months (twice a year), that is January and July.


Journal Homepage Image

      

 

Web Analytics

View My Stats

Announcements

 

INFORMATION TO AUTHORS

 
Publication of Volume 4 No. 2 July 2022  
Posted: 2022-02-01
 
More Announcements...

Vol 4, No 2 (2022)

Table of Contents

Articles

Volandio Ardhian Rastantra
PDF
104-114